# SDR FDEA201111255027

- Difficulty date: November 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53274788204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK CROWN AREA AT FR66, Y = 17.5 FOUND CORRODED.   REPAIR CARRIED OUT IAW SRM 53-10-16, FIG 201, REV 21 BETWEEN FRAME 65.6 TO FRAME 67.5.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
